American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32G07) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Hiraku Nozawa. Deformation of Sasakian metrics. Trans. Amer. Math. Soc. 366 (2014) 2737-2771.
Abstract, references, and article information   
View Article: PDF

[2] Nobuhiro Honda. Non-Moishezon twistor spaces of $4{\mathbf{CP}}^2$ with non-trivial automorphism group. Trans. Amer. Math. Soc. 358 (2006) 1897-1920. MR 2197434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Siegmund Kosarew. Grothendieck's existence theorem in analytic geometry and related results . Trans. Amer. Math. Soc. 328 (1991) 259-306. MR 1014252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kimio Miyajima. Completion of Akahori's construction of the versal family of strongly pseudoconvex CR structures . Trans. Amer. Math. Soc. 277 (1983) 163-172. MR 690046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1